# SDR DL757962577

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 20,635 hours
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT APPROX FL240, THE RIGHT ENGINE FLAMED OUT WITH A SUDDEN YAW MOVEMENT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DURING INSPECTION SMALL PIECES OF METAL WERE FOUND IN THE EXHAUST SECTION.
